# SDR RAIA981219

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JF5
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7058 - STL - PASSENGER DOOR LIGHT ILLUMINATED.  MAINTENANCE REPLACED ARM ON MICROSWITCH FOR PASSENGER DOOR HANDLE. (M)
